On the ranges of certain damped nonlinear differential equations. (English) Zbl 0416.34029


34B15 Nonlinear boundary value problems for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[1] Brézis, H., Quelques propriétés des opérateurs monotones et des semigroupes nonlinéaires, Nonlinear operators and the calculus of variations (1976), Berlin: Springer-Verlag, Berlin
[2] Dancer, E. N., On the Dirichlet problem for weakly nonlinear elliptic partial differential equations, Proc. Royal Soc., 76, 283-300 (1977) · Zbl 0351.35037
[3] Dancer, E. N., Boundary-value problems for weaklynonlinear ordinary differential equations, Bull. Austral. Math. Soc., 15, 321-328 (1976) · Zbl 0342.34007
[4] E. N. Dancer,On the ranges of certain weakly nonlinear elliptic partial differential equations, to appear in J. Math. Pures et Appliquées. · Zbl 0344.35035
[5] Dancer, E. N., Asymptotics applied to nonlinear boundary-value problems, Bull. Austral. Math. Soc., 18, 29-35 (1978) · Zbl 0383.34015
[6] Frederickson, P.; Lazer, A., Necessary and sufficient damping in a second order oscillator, J. Differential Eqs., 5, 262-270 (1969) · Zbl 0167.07902
[7] Fučík, S.; Mawhin, J., Periodic solutions of some nonlinear differential equations of higher order, Cas. Pěst. Mat., 100, 276-283 (1975) · Zbl 0306.34056
[8] Gaines, R.; Mawhin, J., Coincidence degree, and nonlinear differential equations (1977), Berlin: Springer-Verlag, Berlin · Zbl 0326.34021
[9] Lazer, A., On Schauder’s fixed point theorem and forced second order nonlinear oscillations, J. Math. Anal. Appl., 21, 421-425 (1968) · Zbl 0155.14001
[10] Lazer, A.; Leach, D., Bounded perturbations of forced harmonic oscillations at resonance, Ann. Mat. Pura Appl., 82, 49-68 (1969) · Zbl 0194.12003
[11] Mawhin, J., An extension of a theorem of A. C. Lazer on forced nonlinear oscillations, J. Math. Anal. Appl., 40, 20-29 (1972) · Zbl 0245.34035
[12] Protter, M.; Weinberger, H., Maximum principles in differential equations (1967), Englewood Cliffs: Prentice Hall, Englewood Cliffs · Zbl 0153.13602
[13] Reissig, R.; Sansone, G.; Conti, R., Qualitative Theorie nichtlinearer Differentialgleichungen (1963), Roma: Edizioni Cremonese, Roma · Zbl 0114.04302
[14] Reissig, R., Extension of some results concerning the generalized Liénard equation, Ann. Mat. Pura Appl., 104, 269-281 (1975) · Zbl 0313.34037
[15] Stampacchia, G., Équations elliptiques du second ordre à coefficients discontinus (1966), Montreal: University of Montreal Press, Montreal · Zbl 0151.15501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.